Electronic Journal of Probability

Small-time Asymptotic Estimates in Local Dirichlet Spaces

Teppei Ariyoshi and Masanori Hino

Full-text: Open access


Small-time asymptotic estimates of semigroups on a logarithmic scale are proved for all symmetric local Dirichlet forms on $\sigma$-finite measure spaces, which is an extension of the work by Hino and Ramírez [4].

Article information

Electron. J. Probab., Volume 10 (2005), paper no. 37, 1236-1259.

Accepted: 7 October 2005
First available in Project Euclid: 1 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

This work is licensed under aCreative Commons Attribution 3.0 License.


Ariyoshi, Teppei; Hino, Masanori. Small-time Asymptotic Estimates in Local Dirichlet Spaces. Electron. J. Probab. 10 (2005), paper no. 37, 1236--1259. doi:10.1214/EJP.v10-286. https://projecteuclid.org/euclid.ejp/1464816838

Export citation


  • L.-E. Andersson. On the representation of Dirichlet forms. Collection of articles dedicated to Marcel Brelot on the occasion of his 70th birthday. Ann. Inst. Fourier, Grenoble 25 (1975), 11-25. (54 #5486)
  • N. Bouleau and F. Hirsch. Dirichlet forms and analysis on Wiener space. Walter de Gruyter, Berlin, 1991.
  • M. Fukushima, Y. Oshima and M. Takeda. Dirichlet forms and symmetric Markov processes. Walter de Gruyter, Berlin, 1994.
  • M. Hino and J. A. Ramírez. Small-time Gaussian behavior of symmetric diffusion semigroups. Ann. Probab. 31 (2003), 1254-1295.
  • Z. M. Ma and M. Röckner. Introduction to the theory of (non-symmetric) Dirichlet forms. Springer, Berlin, 1992.
  • J. R. Norris. Heat kernel asymptotics and the distance function in Lipschitz Riemannian manifolds. Acta Math. 179 (1997), 79-103.
  • J. A. Ramírez. Short time asymptotics in Dirichlet spaces. Comm. Pure Appl. Math. 54 (2001), 259-293.
  • J. P. Roth. Formule de représentation et troncature des formes de Dirichlet sur Rm. in Séminaire de Théorie du Potentiel Paris, pp. 260-274, Lecture Notes in Math. 563, Springer, Berlin, 1976. (58 #28571)